# SDR 2024FA0000737

- Difficulty date: August 30, 2024
- Submitted: September 25, 2024
- Operation: General aviation
- Aircraft: ONUS
- Make and model: Boeing 787-10
- Aircraft serial: 60260
- Aircraft time: 20,551 hours, 5,093 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Condition: Damaged
- Location: Rocker Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCF IS CURRENTLY IN HANGAR. DURING ACCOMPLISHMENT OF ADSI IB78S250100, THE CAPTAIN AND FO SEAT ROCKER SWITCH COVER ASSEMBLY WERE FOUND UNSERVICEABLE DURING INSPECTION.
